Cart (Loading....) | Create Account
Close category search window

A proof of convergence for two parallel Jacobi SVD algorithms

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Luk, F.T. ; Sch. of Electr. Eng., Cornell Univ., Ithaca, NY, USA ; Haesun Park

The authors consider two parallel Jacobi algorithms, due to R.P. Brent et al. (J. VLSI Comput. Syst., vol.1, p.242-70, 1985) and F.T. Luk (1986 J. Lin. Alg. Applic., vol.77, p.259-73), for computing the singular value decomposition of an n×n matrix. By relating the algorithms to the cyclic-by-rows Jacobi method, they prove convergence of the former for odd n and of the latter for any n. The authors also give a nonconvergence example for the former method for all even n⩾4

Published in:

Computers, IEEE Transactions on  (Volume:38 ,  Issue: 6 )

Date of Publication:

Jun 1989

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.